# SDR ASAA2025081760147

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 68,156 hours, 24,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS LOWER EXIT ROW SIGN SEATS 16 A-C LOOSE. GROUNDED - YES. REMOVED AND REPLACED LOWER EXIT ROW SIGN SEATS 16 A-C. OPS CHECK GOOD REF AMM 33-51-01.
